# SDR AALA202110201608

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 59,495 hours, 34,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009700000
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND FORWARD ENTRY DOOR HARD TO OPEN. **ORIGINAL REPORT WAS AALA202110190993** MAINTENANCE FOUND THE DOOR INTERLOCK BENT, AND HOOK ECCENTRIC SERRATIONS STRIPPED. REPLACED INTERLOCK HOOK AND ARM HOOK (AALA202110201608) ADJUSTED DOOR PER AMM 52-11-21-400-001A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
